# SDR IPXA2024102432320

- Difficulty date: October 19, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53410767207
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 54 RH SIDE CEILING PANEL SUPPORT CORRODED DOT 07586-01 REVIEWED. VENDOR CLOSED SDR WITHOUT QC AUDIT AND MMX-REP AUDIT. INSTALLED  NEW SUPPORT IAW A300 SRM 51-40-21.  PN: CCR264553-04, BN:   00043311647, PN: ABS0337-01A, BN: 0004326080.
